# SDR AT0000049

- Difficulty date: January 19, 2000
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N836AT
- Make and model: Doug DC-9-32
- Aircraft serial: 47397
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Condition: Corroded
- Location: Bs 200 - 218
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A SCHEDULED INSPECTION AT TIMCO IN LAKE CITY FL, FOUND LONGERON NR 30 CORRODED BETWEEN STATIONS 200 AND 218 AFTER REMOVAL OF CORROSION, FOUND LONGERON OUT OF LIMITS.  CUT OUT DAMAGED AREA AND INSTALLED LONGERON SPLICE IAW DC9 SRM 51-10-03, 52-01 FIG 1, AND 53-02 FIG 18.
